# SDR YYFA20130115002

- Difficulty date: January 15, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,537 hours, 41,258 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 1 Vhf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 VHF RADIO INOPERATIVE, JAMBED FREQUENCY.
